# SDR SWAA2024070999072

- Difficulty date: June 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 343AB AT RT HORIZONTAL STAB 2024-361769<[01] REPLACED BLADE ASSY LOC. ACCESS PANEL 343AB AT RT HORIZONTAL STAB I.A.W. B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND TOOK MEASURE OF CRACK IS L: 0.437 INCH TOOL USED DIGITAL CALIPER P/N 500-196-30 S/N A21033526 DUE DATE 06-DEC-24;[02] CORRECTED STEP 1 REPLACED BLADE ASSY LOC. ACCESS PANEL 343AB AT RT HORIZONTAL STAB I.A.W. B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 186A3005 SHEET: 2 REV: B AND TOOK MEASURE OF CRACK IS L: 0.437 INCH TOOL USED DIGITAL CALIPER P/N 500-196-30 S/N A21033526 DUE DATE 06-DEC-24.;[03] CLOSED
